# SDR DALA2022092706327

- Difficulty date: September 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 7,647 hours, 3,505 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER, DISBOND FOUND AT REAR SPAR UPPER AND LOWER TRAILING EDGE, INBD OF HINGE RIB #3. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0257:2021-2053-RH/005 00188 COMPLIED WITH ER/A 601550-14 PRI REV 0, ER/A 601550-14 PRI REV 1, ER/A 601550-14 PRI REV 2, ER/A 601550-14 PRI REV 3, ER/A 601550-14 PRI REV 4, ER/A 601550-14 PRI REV 5, ER/A 601550-14 PRI REV 6, ER/A 601550-14 PRI REV 7, ER/A 601550-14 PRI REV 8, ER/A 601550- 14 PRI REV 9, ER/A 601550-14 PRI REV 10, AND FINAL ER/A 601550- 14 REV ORIGINAL. (LP# 2419723)
